# SDR DXTA2012031204915

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 5,159 hours, 3,207 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

WHEN NLG RETRACTED, HEARD A LOUD THUMP.  SOUNDED ALMOST LIKE A BASEBALL BAT HITTING A BASEBALL. AT THIS TIME RECEIVED BOTH RT AND LT PITOT HEAT AND TAT PROBE HEAT AMBER MESSAGES. MESSAGES WENT OUT WHEN PROBE HEAT SWITCH IS TO OVERIDE, BUT MESSAGES ILLUMINATE WHEN SWITCHED BACK TO AUTO.  CLOCK NEVER STARTED WORKING UNTIL LOWERED GEAR.  WHEN LANDING, WHEN NOSE GEAR CONTACTED RUNWAY HIT SOUNDED LIKE THERE WAS NO GIVE IN THE STRUT WITH A THUNKING NOISE. IT WAS ROUGH TAXIING IN AS WELL.  REPACKED NLG SHOCK ABSORBER AND REINSTALLED SHOCK ABSORBER IAW MM 32-20-10. OPS AND LEAK CHECKED GOOD. PERFORMED PROBE HEATING TEST IAW MM 30-30-00. OPS CHECKED GOOD.
